# SDR AALA201809287001

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 12,657 hours, 5,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY UNIT SYSTEMS,  RECEIVED CODE 335100 BATTERY/EPSU 12, EMER R.  REPLACED THE POWER SUPPLY BATTERY PACK 12WL IAW AMM 33-51-38. OPS CHECKED GOOD.
